MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MINI STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO MINI STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number MS101008
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the surgeon stated that the insufflation needle was difficult to engage/move forward into the dilator.It was felt that it gets stuck.There was no patient involvement.

Brand Name
MINI STEP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8552548
Report Number2647580-2019-02263
Device Sequence Number19447424
Product Code GCJ
UDI-Device Identifier20884521082745
UDI-Public20884521082745
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberMS101008
Device Catalogue NumberMS101008
Device Lot NumberP8D1297X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1